# SDR USAA2008123192356

- Difficulty date: December 30, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6129693 - GALVANIC CORROSION ON SHEAR PLATE BTW FR69 TO FR70, -Y1732.  REPLACED SHEAR PLATE BTW FR69 TO FR70, -Y1732 IAW A320 SRM 51-72-11 & 51-42-11.
